EconPapers    
Economics at your fingertips  
 

Efficient Estimation of Dynamical Systems

Stefano Iacus ()

Studies in Nonlinear Dynamics & Econometrics, 2001, vol. 4, issue 4, 1-15

Abstract: The aim of this article is to show a simple way to construct asymptotic minimax lower bounds for risks based on different types of quadratic loss functions in semiparametric inference problems. For the sake of clarity, we consider the simple case of the state estimation of a dynamical system with small noise. The proofs are based on the van Trees inequality, namely, an integral-type Cram´er-Rao inequality.

Date: 2001
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/snde.2001.4.4/snd ... .1065.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:sndecm:v:4:y:2001:i:4:n:3

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/snde

Access Statistics for this article

Studies in Nonlinear Dynamics & Econometrics is currently edited by Bruce Mizrach

More articles in Studies in Nonlinear Dynamics & Econometrics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2019-08-02
Handle: RePEc:bpj:sndecm:v:4:y:2001:i:4:n:3